# SDR SWAA071469

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 70,190 hours, 36,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LIGHT LENS PER MM.
